Symptoms of Synthroid Withdrawal?

Answer

Synthroid has a chemical name of levothyroxine. It is a replacement or meant to augment natural thyroid hormone. Thyroid hormone is important in regulating a person's metabolism and energy. If you have symptoms of withdrawal from synthroid, you may want to check with your doctor's office.
Reference:
Q&A Related to "Symptoms of Synthroid Withdrawal?"
If you have been taking synthroid for years . You are in the process of switching doctors and have ran out of meds. What am I to expect? What will be the affects of being without
http://wiki.answers.com/Q/What_are_the_symptoms_of...
Opiates are metabolized in the liver and excreted by the kidneys with 95 percent excretion within 24 hours of taking the drugs. Morphine traces can be found in the urine for one to
http://www.ehow.com/facts_5607763_helps-opiate-wit...
Get something to eat in this restaurant.
http://www.quora.com/Quora-Addiction/What-are-the-...
Specific symptoms associated with discontinuation of the use of a drug on which a person has become physically dependent.
http://www.answers.com/withdrawal+symptoms
Explore this Topic
There are many prednisone withdrawal symptoms and some are cause for alarm. The most dangerous prednisone withdrawal symptom is low blood pressure. Other symptoms ...
Remeron is a prescription medication commonly used in the treatment of depression. Withdrawals can occur if you abruptly stop taking the medicine. These symptoms ...
Hormone replacement therapy (HRT) is used by females to replace estrogen in their body that is lost while going through menopause. There can be withdrawal symptoms ...
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2014 Ask.com